Alert archive / Florida / River Flood Warnings in 2020
River Flood Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 23, 2020, 11:11 PM EDT for Gadsden County, Jackson County, Florida. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2020, 11:11 PM EDT (03:11 UTC)
- Expired
- Apr 25, 2020, 7:10 PM EDT
- In force
- 44 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gadsden County, FL, Jackson County, FL
The radar
The Tallahassee radar (KTLH), 62 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River at Woodruff Dam (in NGVD29) (WDRF1). The gauge peaked at 67.22 ft at Apr 24, 2020, 2:00 PM EDT.
- Action stage
- 56 ft
- Minor stage
- 63 ft
- Moderate stage
- 69 ft
- Major stage
- 74 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02357700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
184 WGUS42 KTAE 240311 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1111 PM EDT Thu Apr 23 2020 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Apalachicola River at Woodruff L&D affecting Gadsden and Jackson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC039-063-241700- /O.NEW.KTAE.FL.W.0048.200424T0311Z-200424T1700Z/ /WDRF1.1.ER.200424T0057Z.200424T0230Z.200424T0500Z.NO/ 1111 PM EDT Thu Apr 23 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Apalachicola River at Woodruff L&D. * From this evening, or until the warning is cancelled. * At 10:45 PM Thursday the stage was 66.5 feet. * Flood stage is 66.0 feet. * Forecast: The river will fall to below flood stage by Friday afternoon.. * Impact: At 66.0 feet: The river reaches initial flood stage. Flooding will begin in the River Junction areas of Mosquito Creek about 0.9 miles south of the dam. && LAT...LON 3071 8484 3061 8490 3061 8498 3071 8488 $$
3 follow-up statements
802 WGUS82 KTAE 241043 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 643 AM EDT Fri Apr 24 2020 ...The Flood Warning continues for the following river in Florida... Apalachicola River at Woodruff L&D affecting Gadsden and Jackson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC039-063-251043- /O.EXT.KTAE.FL.W.0048.000000T0000Z-200425T2200Z/ /WDRF1.1.ER.200424T0057Z.200425T0000Z.200425T1000Z.NO/ 643 AM EDT Fri Apr 24 2020 ...Flood Warning extended until Saturday morning...The Flood Warning continues for the Apalachicola River at Woodruff L&D. * Until Saturday morning. * At 5:45 AM Friday the stage was 67.0 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 66.0 feet. * Impact: At 66.0 feet: The river reaches initial flood stage. Flooding will begin in the River Junction areas of Mosquito Creek about 0.9 miles south of the dam. && LAT...LON 3071 8484 3061 8490 3061 8498 3071 8488 $$
638 WGUS82 KTAE 241529 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1129 AM EDT Fri Apr 24 2020 ...The Flood Warning continues for the following rivers in Florida... Apalachicola River at Woodruff L&D affecting Gadsden and Jackson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC039-063-251528- /O.EXT.KTAE.FL.W.0048.000000T0000Z-200426T0316Z/ /WDRF1.1.ER.200424T0057Z.200425T0000Z.200425T1516Z.NO/ 1129 AM EDT Fri Apr 24 2020 ...Flood Warning extended until Saturday evening...The Flood Warning continues for the Apalachicola River at Woodruff L&D. * Until Saturday evening. * At 10:45 AM Friday the stage was 67.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 66.0 feet. * Impact: At 66.0 feet: The river reaches initial flood stage. Flooding will begin in the River Junction areas of Mosquito Creek about 0.9 miles south of the dam. && LAT...LON 3071 8484 3061 8490 3061 8498 3071 8488 $$
509 WGUS82 KTAE 252310 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 710 PM EDT Sat Apr 25 2020 ...The Flood Warning is cancelled for the following rivers in Florida... Apalachicola River at Woodruff L&D affecting Gadsden and Jackson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC039-063-252340- /O.CAN.KTAE.FL.W.0048.000000T0000Z-200426T0316Z/ /WDRF1.1.ER.200424T0057Z.200424T2315Z.200425T0000Z.NO/ 710 PM EDT Sat Apr 25 2020 The Flood Warning is cancelled for the Apalachicola River at Woodruff L&D. * At 6:45 PM Saturday the stage was 64.8 feet. * Fell below flood stage at 8:00 PM Friday. * Flood stage is 66.0 feet. * Forecast...The river will continue to fall to 62.5 feet by tomorrow morning. * Impact: At 66.0 feet: The river reaches initial flood stage. Flooding will begin in the River Junction areas of Mosquito Creek about 0.9 miles south of the dam. && LAT...LON 3071 8484 3061 8490 3061 8498 3071 8488 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 23, 10:13 PM EDT, 58 minutes earlier.
Area forecast discussion, Apr 23, 10:13 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1013 PM EDT Thu Apr 23 2020
.UPDATE...
Tornado watch was allowed to expire and there are no convective
warnings at this time. There is a developing line of showers and
thunderstorms in the western Florida panhandle into southwest
Georgia. We expect some more development overnight so will keep
high rain chances overnight into Friday morning as this final line
sags southeastward. Not expecting widespread severe weather
overnight but a strong wind gust cannot be ruled out.
&&
.PREV DISCUSSION [702 PM EDT]...
.NEAR TERM [Through Tonight]...
Widespread showers and strong to severe storms are expected to
continue over much of the forecast area, with some new
intensification already notable on the western portions of the
CWA. This trend is expected to continue as storms continue to push
into relatively unstable air still in place over the Florida
Panhandle. Damaging winds, Tornadoes, Hail, and Flash Flooding
remain a concern this evening into tonight. A small craft advisory
remains in effect into early friday morning and a new Tornado
watch continues for many of our counties until 10 PM EDT.
.SHORT TERM [Friday through Saturday Night]...
The severe weather threat shifts to southeast Big Bend as a cold
front drapes itself and lingers over our area into the evening.
This boundary should serve as focus for showers and thunderstorms
that likely persist through the day. Some of the storms may may be
strong to severe as the airmass will be sufficiently moist and
unstable with strong deep-layer shear. This is reflected in SPC's
Day 2 Outlook (valid starting 12Z Fri) which puts southeast Big
Bend in a marginal-to-slight risk for severe weather. By late
Fri/early Sat, PoPs decrease as a another shortwave dives down
from The Plains and helps lift the cold front to the northeast.
High temperatures are expected to be in the 80s and lows in the
60s.
.LONG TERM [Sunday Through Thursday]...
We should see mostly dry conditions through early Tues as surface
high pressure dominates the southeast CONUS. Temperatures should
also feel more seasonable thanks to the cold front and shortwave
reinforcing a shot of cool/dry air from the northwest. Meanwhile,
a longwave trough digs down from western Canada to trigger
cyclogenesis in The Great Lakes region. This system will drag an
extensive cold front that appears to brush our northern area on
Wed. Chance-to-slight chance PoPs (slight chance of thunder) are
in the forecast to account for this, followed by Thurs being
mostly rain-free. The front should also keep temperatures from
rebounding too much. Highs are forecast to be in the low 80s and
lows in the 50s and 60s.
.AVIATION...
[Through 00Z Saturday]
SHRA/TSRA continue to stretch across the forecast area with
conditions ranging from MVFR to LIFR around active showers and
storms. Strong damaging winds have been associated with these
storms today,along with quick directional changes. Another round
of showers and storms may be possible again tonight, though
backing off in strength compared to today.
.MARINE...
A Small Craft Advisory is currently in effect until early Fri
morning as a line of severe storms wanders through our forecast
area. Some restrengthening is expected this evening and
overnight. Wave heights up to 7 ft are anticipated with some
higher values possible near the line. Winds and seas remain
elevated through Sat with a cold front present over the area.
Conditions finally begin improving thereafter ahead of another
system mid next week.
.FIRE WEATHER...
Showers and Thunderstorms are expected continue through early Friday
morning. Strong transport winds, both ahead and behind the system,
will lead to high dispersion values.
.HYDROLOGY...
The bulk of the rainfall over the next several days will be from
what falls today and tonight. Estimates so far seem to be on track
with radar showing areas of 2-4 inches and isolated higher
amounts. Given the precipitation from the previous severe event
(particularly in central GA and AL), there are concerns this
evening for potential flash flooding across portions of southwest
GA and southeast AL.
River flooding will also be a concern. Area rivers and creeks
continue to rise across the Apalachicola, Chattahoochee, and Flint
basins. Increased releases from WF George will keep the
Chattahoochee River near minor flood stage through at least
Wednesday evening before releases begin to decrease. Conditions on
the Middle Flint are not as high as previously expected, thus
releases out of Lake Blackshear may end up being lower later this
week than expected, thus it is possible that Albany and Newton stay
just below minor flood stage. However, all the water moving through
the Chattahoochee and Flint Basins will lead to minor flooding
throughout the Apalachicola River over the coming days. Large
uncertainty exists with this upcoming system so it is important to
note that a couple of inches of rain above Dawson could push the
Kinchafoonee Creek to the moderate flood level. Additionally heavy
rain north of Valdosta could lead to minor flooding on the
Withlacoochee River, given that the upper portions of the
Withlacoochee is still running above normal from last week's
rainfall.
Lastly, there is a low coastal flood threat in Apalachee Bay with
Thurs afternoon's high tide where peak surge looks to to line up
with high tide (water levels of 1.5-2 ft MHHW possible).
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 86 62 89 61 / 90 30 10 10 10
Panama City 68 82 66 82 64 / 80 20 0 10 10
Dothan 62 81 59 85 59 / 50 0 0 10 10
Albany 64 81 60 87 60 / 80 10 0 10 10
Valdosta 65 83 63 87 62 / 90 40 0 10 10
Cross City 68 80 67 85 65 / 90 70 20 30 10
Apalachicola 68 80 67 81 64 / 90 30 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 5 AM EDT Friday for Coastal Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla.
High Rip Current Risk until 2 AM EDT /1 AM CDT/ Friday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT /1 AM CDT/ Friday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
UPDATE...Scholl
NEAR TERM...Humphreys
SHORT TERM...IG3/Humphreys
LONG TERM...IG3/Humphreys
AVIATION...Humphreys
MARINE...Humphreys
FIRE WEATHER...Humphreys
HYDROLOGY...Godsey/IG3/HumphreysIn the hours before
Local storm report, Apr 23, 10:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1048 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 5 S HOGGARD MILL 31.14N 84.48W
04/23/2020 M4.32 INCH MITCHELL GA MESONET
MESONET STATION HOPG1 5.3 S HOGGARD MILL, 12
HOUR TOTAL.
0900 PM HEAVY RAIN 3 SW HILTON 31.26N 85.11W
04/23/2020 M3.99 INCH EARLY GA MESONET
MESONET STATION COLA1 2.3 S COLUMBIA, 12
HOUR TOTAL.
0900 PM HEAVY RAIN 3 NW HAWKINSTOWN 31.29N 84.49W
04/23/2020 M3.95 INCH BAKER GA MESONET
MESONET STATION EMOG1 3.3 NW HAWKINSTOWN, 12
HOUR TOTAL.
0930 PM HEAVY RAIN 5 WSW MOODY AFB 30.95N 83.27W
04/23/2020 M4.25 INCH LOWNDES GA MESONET
MESONET STATION VDSG1 5.3 W MOODY AFB, 12
HOUR TOTAL.
0930 PM HEAVY RAIN 1 W DICKEY 31.55N 84.68W
04/23/2020 M4.02 INCH CALHOUN GA MESONET
MESONET STATION PCHG1 1.2 W DICKEY, 12 HOUR
TOTAL.
0930 PM HEAVY RAIN HOGGARD MILL 31.22N 84.47W
04/23/2020 M3.81 INCH BAKER GA MESONET
MESONET STATION ICHG1 HOGGARD MILL, 12 HOUR
TOTAL.
0945 PM HEAVY RAIN BAINBRIDGE 30.91N 84.58W
04/23/2020 M4.33 INCH DECATUR GA MESONET
MESONET STATION BGEG1 BAINBRIDGE, 12 HOUR
TOTAL.
0953 PM HEAVY RAIN VALDOSTA REGIONAL AIRPO 30.78N 83.27W
04/23/2020 M4.16 INCH LOWNDES GA ASOS
ASOS STATION KVLD VALDOSTA REGIONAL, 12 HOUR
TOTAL.
0953 PM HEAVY RAIN NAPIER FIELD 31.32N 85.45W
04/23/2020 M4.06 INCH DALE AL ASOS
ASOS STATION KDHN DOTHAN, 12 HOUR TOTAL.
0956 PM HEAVY RAIN 1 SW MOODY AFB 30.97N 83.20W
04/23/2020 M3.56 INCH LOWNDES GA AWOS
AWOS STATION KVAD MOODY AFB, 12 HOUR TOTAL.
1000 PM HEAVY RAIN CEDAR SPRINGS 31.18N 85.04W
04/23/2020 M3.49 INCH EARLY GA MESONET
MESONET STATION CEDG1 CEDAR SPRINGS, 12 HOUR
TOTAL.
1000 PM HEAVY RAIN 2 E I-75 AT EXIT 22 30.89N 83.32W
04/23/2020 M3.09 INCH LOWNDES GA MESONET
MESONET STATION VDRG1 2.2 E I-75 AT EXIT 22,
12 HOUR TOTAL.
1004 PM HEAVY RAIN MITCHELL CO A/P 31.21N 84.24W
04/23/2020 M3.95 INCH MITCHELL GA MESONET
MESONET STATION CMLG1 CAMILLA, 12 HOUR
TOTAL.
1004 PM HEAVY RAIN 2 S ADEL 31.11N 83.43W
04/23/2020 M3.30 INCH COOK GA MESONET
MESONET STATION AELG1 ADEL, 12 HOUR TOTAL.
1015 PM HEAVY RAIN 3 E BARNEY 31.00N 83.46W
04/23/2020 M4.83 INCH BROOKS GA MESONET
MESONET STATION HRAG1 3.4 E BARNEY, 12 HOUR
TOTAL.
1018 PM HEAVY RAIN 1 ENE MOODY AFB 30.98N 83.18W
04/23/2020 M3.76 INCH LANIER GA MESONET
MESONET STATION TT496 MOODY FIRE WEATHER, 12
HOUR TOTAL.
1030 PM HEAVY RAIN 1 WSW CHATTAHOOCHEE 30.70N 84.86W
04/23/2020 M3.24 INCH JACKSON FL MESONET
MESONET STATION CHAF1 1.0 W CHATTAHOOCHEE,
12 HOUR TOTAL.
1031 PM HEAVY RAIN 2 WSW DOTHAN 31.21N 85.42W
04/23/2020 M5.20 INCH HOUSTON AL MESONET
MESONET STATION FW3681 DOTHAN, 12 HOUR
TOTAL.
1033 PM HEAVY RAIN 3 SW I-75 AT EXIT 22 30.87N 83.40W
04/23/2020 M4.05 INCH BROOKS GA MESONET
MESONET STATION FW4363 VALDOSTA, 12 HOUR
TOTAL.
1035 PM HEAVY RAIN 1 ENE MERRITTS CROSSROA 31.09N 85.46W
04/23/2020 M4.85 INCH HOUSTON AL MESONET
MESONET STATION AV619 REHOBETH, 12 HOUR
TOTAL.
&&Local storm report, Apr 23, 10:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG LITTLE HOPE 31.01N 84.91W
04/23/2020 SEMINOLE GA PUBLIC
TREE FELL ON A STRUCTURE IN THE LITTLE HOPE
COMMUNITY.
&&Local storm report, Apr 23, 11:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG SILLS 30.95N 85.28W
04/23/2020 JACKSON FL LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS JACKSON COUNTY.
&&Local storm report, Apr 23, 11:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG HACODA 31.07N 86.17W
04/23/2020 GENEVA AL PUBLIC
POWER LINE DOWN. FROM SOCIAL MEDIA.
1005 AM TSTM WND DMG 2 W ENTERPRISE 31.32N 85.88W
04/23/2020 COFFEE AL PUBLIC
REPORT OF BROKEN POWER POLE JUST WEST OF
ENTERPRISE VIA SOCIAL MEDIA.
1025 AM LIGHTNING 2 SSW BABCOCK 31.09N 84.66W
04/23/2020 MILLER GA EMERGENCY MNGR
HOUSE FIRE DUE TO LIGHTNING STRIKE.
1036 AM TSTM WND DMG 1 SSW BALD HILL 31.16N 85.64W
04/23/2020 GENEVA AL PUBLIC
TREE DOWN ACROSS HIGHWAY 123. FROM SOCIAL
MEDIA.
1040 AM TSTM WND DMG 3 NW NOMA 30.92N 85.65W
04/23/2020 HOLMES FL BROADCAST MEDIA
TREES AND DEBRIS ON ROAD AT CR160 AND FL 79.
1040 AM TSTM WND DMG 3 WSW PETERMAN 31.19N 85.53W
04/23/2020 GENEVA AL PUBLIC
TREE DOWN AT CR 49 AND CR 68. FROM SOCIAL
MEDIA.
1050 AM TSTM WND DMG BLACK 31.01N 85.74W
04/23/2020 GENEVA AL PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
BLACK. SHED BLOWN OVER AND SMALL CHICKEN
COOP BLOWN OFF. POSSIBLE TORNADO. REPORTED
VIA BROADCAST MEDIA SOCIAL MEDIA SITE.
1055 AM TSTM WND DMG 2 ESE HOLLIS DAIRY ROAD 31.23N 85.52W
04/23/2020 HOUSTON AL PUBLIC
LOTS OF TREES DOWN WITH SIDING OFF HOUSES,
TRAMPOLINES THROWN AND FENCES DOWN ALONG BAY
SPRINGS ROAD.
1055 AM TSTM WND DMG 2 NW ARDILLA 31.19N 85.38W
04/23/2020 HOUSTON AL EMERGENCY MNGR
*** 1 INJ ***
TREE ON HOUSE. MINOR INJURY.
1106 AM TSTM WND DMG 1 E SILLS 30.95N 85.27W
04/23/2020 JACKSON FL PUBLIC
REPORT OF SEVERAL LARGE TREES DOWN ON HWY 2
BETWEEN CAMPBELLTON AND MALONE.
1118 AM TSTM WND DMG 3 SSW DOTHAN 31.19N 85.41W
04/23/2020 HOUSTON AL PUBLIC
TREE DOWN ON TAYLOR ROAD NEXT TO JAMES OATES
PARK BLOCKING BOTH LANES. REPORTED BROADCAST
MEDIA SOCIAL MEDIA PAGE.
1130 AM TSTM WND DMG COLQUITT 31.17N 84.73W
04/23/2020 MILLER GA EMERGENCY MNGR
SEVERAL TREES DOWN AND SOME POWER OUTAGES.
1135 AM TSTM WND DMG 1 NW ASHBURN 31.72N 83.66W
04/23/2020 TURNER GA EMERGENCY MNGR
TREES DOWN AND POWER OUTAGES DUE TO TREES ON
THE LINES.
1139 AM FLOOD 1 ENE JORDAN PLACE 31.77N 84.19W
04/23/2020 LEE GA EMERGENCY MNGR
MINOR FLOODING DUE TO WATER OVER THE ROAD AT
HWY 19 AND PINEWOOD ROAD.
1148 AM TSTM WND DMG VADA 31.08N 84.41W
04/23/2020 MITCHELL GA FIRE DEPT/RESCUE
NUMEROUS TREES DOWN ON THE ROAD.
1206 PM TSTM WND DMG 5 WSW PELHAM 31.10N 84.23W
04/23/2020 MITCHELL GA FIRE DEPT/RESCUE
ROOF TORN OFF HOME ON WADE ROAD. POSSIBLE
TORNADO.
1209 PM TSTM WND DMG PELHAM 31.13N 84.16W
04/23/2020 MITCHELL GA FIRE DEPT/RESCUE
TREE THROUGH A HOME ON CASTLEBERRY STREET.
POSSIBLE TORNADO.
1216 PM FLOOD CAMILLA 31.23N 84.21W
04/23/2020 MITCHELL GA LAW ENFORCEMENT
MINOR FLOODING AT THE INTERSECTION OF HWY 97
AND 37 CAUSING CARS HAVING A DIFFICULT TIME
DRIVING THROUGH THE INTERSECTION.
1224 PM TSTM WND DMG 3 WSW CENTER HILL 31.13N 83.95W
04/23/2020 COLQUITT GA TRAINED SPOTTER
DAMAGE TO STRUCTURES NEAR THE HAMILTON
SCHOOL AREA.
1224 PM TORNADO 3 WSW CENTER HILL 31.13N 83.95W
04/23/2020 COLQUITT GA LAW ENFORCEMENT
TORNADO REPORTED NEAR HAMILTON ELEMENTARY
SCHOOL CROSS HWY 111.
1225 PM TSTM WND DMG 1 NNW TIFTON 31.47N 83.52W
04/23/2020 TIFT GA EMERGENCY MNGR
TREES DOWN.
1226 PM TSTM WND DMG 1 N TIFTON 31.46N 83.51W
04/23/2020 TIFT GA EMERGENCY MNGR
TREES DOWN.
1228 PM TSTM WND DMG CAIRO 30.89N 84.21W
04/23/2020 GRADY GA EMERGENCY MNGR
A FEW TREES ARE DOWN THROUGHOUT GRADY
COUNTY.
1232 PM TSTM WND DMG 2 NNE MOULTRIE MUNICIPA 31.11N 83.79W
04/23/2020 COLQUITT GA LAW ENFORCEMENT
TREES AND POWER LINES DOWN HWY 319 NEAR TWIN
LAKES.
1236 PM TSTM WND DMG 1 SSE SPENCE AIRPORT 31.12N 83.69W
04/23/2020 COLQUITT GA LAW ENFORCEMENT
SEVERAL HOUSES DESTROYED AT MCMULLIN ROAD
AND STRIPLING ROAD. POSSIBLE TORNADO.
1237 PM TSTM WND DMG 1 SE OMEGA 31.33N 83.58W
04/23/2020 TIFT GA EMERGENCY MNGR
TREE DOWN ON OMEGA ELLENTON ROAD.
1237 PM TSTM WND DMG 2 WNW SPENCE AIRPORT 31.15N 83.73W
04/23/2020 COLQUITT GA LAW ENFORCEMENT
MULTIPLE TREES AND POWER LINES DOWN ON HWY
133. ROOF DAMAGE TO SEVERAL STRUCTURES.
POSSIBLE TORNADO.
1239 PM TORNADO 2 WNW SPENCE AIRPORT 31.14N 83.73W
04/23/2020 COLQUITT GA TRAINED SPOTTER
SPOTTER REPORTED A TORNADO NEAR SPENCE
FIELD.
1244 PM TSTM WND DMG 1 SE ELLENTON 31.16N 83.57W
04/23/2020 COLQUITT GA LAW ENFORCEMENT
SEVERAL STRUCTURES RECEIVED MAJOR DAMAGE ON
BUCK CREEK CHURCH ROAD. POSSIBLE TORNADO.
1244 PM TORNADO 1 ESE ELLENTON 31.17N 83.57W
04/23/2020 COLQUITT GA LAW ENFORCEMENT
TORNADO REPORTED NEAR BUCK CREEK CHURCH
ROAD.
1248 PM TORNADO 1 SW ELLENTON 31.17N 83.60W
04/23/2020 COLQUITT GA TRAINED SPOTTER
0105 PM TSTM WND DMG ADEL 31.13N 83.42W
04/23/2020 COOK GA EMERGENCY MNGR
SEVERAL STRUCTURES DAMAGED ON U.S. 41 WITHIN
THE CITY LIMTS OF ADEL. POSSIBLE TORNADO.
0110 PM TSTM WND DMG 1 WNW I-75 AT EXIT 29 31.00N 83.40W
04/23/2020 LOWNDES GA EMERGENCY MNGR
BUILDING DISPLAYED TO ROADWAY ON SONNY
RODGERS MEMORIAL ROAD.
0115 PM TSTM WND DMG 3 NE BARRETTS 31.04N 83.16W
04/23/2020 LANIER GA EMERGENCY MNGR
TREE DOWN ON RIDGE ROAD.
0117 PM TSTM WND DMG 3 SSE NASHVILLE 31.17N 83.23W
04/23/2020 BERRIEN GA EMERGENCY MNGR
TREE DOWN NEAR HIGHWAY 129 AND KEEN ROAD.
0118 PM TSTM WND DMG 1 S RAY CITY 31.06N 83.20W
04/23/2020 BERRIEN GA EMERGENCY MNGR
TREE DOWN.
0120 PM TSTM WND DMG 2 ESE ALLENVILLE 31.12N 83.19W
04/23/2020 BERRIEN GA EMERGENCY MNGR
TREE DOWN AT SIRMANS ROAD AND EAST OF AULIE
GASKINS ROAD.
0122 PM TSTM WND DMG 1 SSE TEETERVILLE 31.10N 83.14W
04/23/2020 LANIER GA PUBLIC
TREE DOWN BLOCKING ROAD.
0124 PM TSTM WND DMG 1 W LAKELAND 31.04N 83.09W
04/23/2020 LANIER GA EMERGENCY MNGR
TREE DOWN ON PINE AND 2ND AVE.
0125 PM TSTM WND DMG 4 NE TEETERVILLE 31.15N 83.09W
04/23/2020 LANIER GA EMERGENCY MNGR
TREES DOWN AT HIGHWAY 135 ADN DEERWOOD ROAD.
0125 PM TSTM WND DMG 2 NNW COURTHOUSE 31.11N 83.04W
04/23/2020 LANIER GA EMERGENCY MNGR
TREE DOWN ON PEACHTREE ROAD OFF ROVER ROAD.
0126 PM TSTM WND DMG LAKELAND 31.04N 83.08W
04/23/2020 LANIER GA EMERGENCY MNGR
TREE DOWN ON WEST BOSTICK AVE.
0126 PM TSTM WND DMG 1 ESE LAKELAND 31.04N 83.06W
04/23/2020 LANIER GA EMERGENCY MNGR
POWER LINE DOWN ON S. DARCY.
0126 PM TSTM WND DMG RAY CITY 31.08N 83.19W
04/23/2020 BERRIEN GA EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY,
PARTICULARLY THE SOUTHERN PORTION OF THE
COUNTY. TREE ON HOUSE ON PARK STREET. TREES
DOWN ON POSSUM CREEK ROAD, JONES ROAD,
ALLENVILLE ROAD, TURTLE DOVE LANE, OLD MILL
TOWN ROAD, HIGHWAY 168, AND MAY ROAD.
0130 PM TSTM WND DMG 2 NNW COURTHOUSE 31.12N 83.03W
04/23/2020 LANIER GA EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0215 PM HEAVY RAIN 4 WNW HIGHFALLS 31.12N 85.85W
04/23/2020 M4.60 INCH GENEVA AL TRAINED SPOTTER
MEASURED 4.6 INCHES OF RAIN.
0218 PM TSTM WND DMG 2 S SELLERSVILLE 31.10N 86.01W
04/23/2020 GENEVA AL PUBLIC
TREE AND POWERLINES BLOCKING ROAD.
0305 PM TSTM WND DMG SLOCOMB 31.12N 85.60W
04/23/2020 GENEVA AL PUBLIC
TREES DOWN IN SLOCOMB AREA.
0310 PM TSTM WND DMG HODGESVILLE 31.09N 85.37W
04/23/2020 HOUSTON AL 911 CALL CENTER
LARGE TREE DOWN.
0405 PM FLASH FLOOD 2 SSE KELLY SPRINGS 31.26N 85.44W
04/23/2020 HOUSTON AL PUBLIC
WATER FLOWING OVER BRIDGE AT ROCK CREEK.
0412 PM TSTM WND DMG 1 SSW DE FUNIAK SPRINGS 30.71N 86.12W
04/23/2020 WALTON FL LAW ENFORCEMENT
WINDOW AND ROOF DAMAGE TO 2 COMMERCIAL
BUILDINGS. POSSIBLE TORNADO.
0420 PM TSTM WND GST 2 SE PORTLAND 30.50N 86.17W
04/23/2020 E60 MPH WALTON FL TRAINED SPOTTER
SPOTTER ESTIMATED A 60MPH GUST.
0430 PM TSTM WND DMG 2 E SEAGROVE BEACH 30.31N 86.10W
04/23/2020 WALTON FL PUBLIC
MINOR ROOF DAMAGE, BOAT FLIPPED AND BROKEN
CAR WINDOWS...POSSIBLE TORNADO.
0440 PM TSTM WND DMG 1 ENE FIVE POINTS 30.72N 85.73W
04/23/2020 WASHINGTON FL 911 CALL CENTER
SEVERAL TREES DOWN THROUGHOUT WASHINGTON
COUNTY.
0440 PM TSTM WND DMG BONIFAY 30.79N 85.68W
04/23/2020 HOLMES FL PUBLIC
SEVERAL TREES DOWN IN THE BONIFAY AREA.
0449 PM TSTM WND DMG 1 ENE SUNNY HILLS 30.70N 85.50W
04/23/2020 WASHINGTON FL 911 CALL CENTER
SEVERAL TREES DOWN THROUGHOUT WASHINGTON
COUNTY.
0508 PM TSTM WND DMG 2 NNW SIMSVILLE 30.70N 85.18W
04/23/2020 JACKSON FL PUBLIC
TREE FELL ON TRUCK.
0510 PM TSTM WND DMG 1 NE PANAMA CITY 30.18N 85.66W
04/23/2020 BAY FL BROADCAST MEDIA
MULTIPLE MEDIA AND BROADCAST MEDIA REPORTS
OF TREES DOWN, POTENTIAL DAMAGE TO MARINA
AND A GYM AND OTHER MINOR STRUCTURAL DAMAGE.
0512 PM TSTM WND GST 2 N MAGNOLIA BEACH 30.19N 85.73W
04/23/2020 M60 MPH BAY FL MESONET
60 MPH WIND GUST MEASURED BY WEATHERSTEM
SITE AT GULF COAST STATE COLLEGE.
0515 PM TSTM WND GST 2 WNW TYNDALL AFB 30.08N 85.60W
04/23/2020 M69 MPH BAY FL ASOS
MEASURED GUST OF 69 MPH AT KPAM.
0530 PM TSTM WND DMG COLQUITT 31.18N 84.73W
04/23/2020 MILLER GA 911 CALL CENTER
A FEW TREES DOWN ACROSS MILLER COUNTY.
0550 PM FLASH FLOOD 1 SE COBB CROSSROADS 30.97N 85.54W
04/23/2020 HOLMES FL DEPT OF HIGHWAYS
WATER ON ROADWAY.
0646 PM TSTM WND GST 2 NW PANACEA-WAKULLA AI 30.01N 84.42W
04/23/2020 M68 MPH WAKULLA FL MESONET
MESONET STATION PRWF1 ST. MARKS.
&&Special weather statement, Apr 23, 11:09 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1109 PM EDT Thu Apr 23 2020
FLZ015-026-027-115-127-240345-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
1109 PM EDT Thu Apr 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAKULLA...SOUTHERN
LIBERTY AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 1145 PM EDT...
At 1109 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Wewahitchka, or 18 miles north of Apalachicola,
moving northeast at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sopchoppy, East Camp, Jewel Fire Tower, Buck Siding, Morgan Place,
Saint Teresa, Mcintyre, Sanborn, Beverly, Owens Bridge, Poplar Camp,
Smith Creek, Kern, Wilma, Sumatra, Twin Pole, Curtis Mill, Hays Place
and Fort Gadsden.
LAT...LON 2985 8498 2988 8500 2991 8499 2995 8502
2998 8502 3000 8506 3003 8508 3013 8512
3027 8455 2993 8445 2983 8499
TIME...MOT...LOC 0309Z 244DEG 45KT 3001 8498
42-DVDLocal storm report, Apr 23, 11:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1111 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 2 SSE TALLAHASSEE COML 30.52N 84.36W
04/23/2020 LEON FL EMERGENCY MNGR
TREE ON POWERLINES.
&&
LNThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:08 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Madison, Taylor | 97 min |
| Apr 23, 8:21 PM EDT | Tornado Warning | TAE | Lafayette, Taylor | 54 min |
| Apr 23, 8:51 PM EDT | Tornado Warning | TAE | Dixie, Lafayette | 39 min |
| Apr 23, 11:09 PM EDT | Special Weather Statement | TAE | Liberty | 36 min |
| Apr 23, 11:16 PM EDT | Special Weather Statement | TAE | Leon | 29 min |
| Apr 23, 11:21 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 23, 11:34 PM EDT | Special Weather Statement | TAE | Wakulla | 26 min |
| Apr 23, 11:58 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Madison, Taylor, Wakulla | 77 min |
| Apr 24, 12:36 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 24, 1:25 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 95 min |
| Apr 24, 11:16 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 12 hr |
| Apr 24, 11:27 AM EDT | River Flood Warning | TAE | Jackson | 5 days |
Nearby
River Flood Warnings in Florida, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.